# SDR 2012F00254

- Difficulty date: November 15, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,592 hours, 34,413 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD RETRACT AFTER TAKEOFF, RETURN TO AIRPORT.
